Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itchy vagina with white thick discharge. Missed periods. Feeling weak. Why?

Hi, I am seeing a curd like discharge and sometimes the vaginal area is itchy. I had my normal periods in January. Missed the periods in Feb. I did not had any intercource from December. I took Mensovit tablets after waiting for 6-7 days.(one tab each day) These days I feel a bit giddy and weak. Thabk you in advance
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

As you were not involved in sexual intercourse since December, then reasons for delayed period may be hormonal imbalance, stress/ anxiety/ mental upset, ovarian cyst, irregular diet pattern, over wt or extreme loss, thyroid disorder etc.

Need to investigate properly to rule out underlying pathology by USG lower abdomen, Thyroid profile, LH/FSH, blood sugar & prolactin level etc

Curd like vaginal discharge with itching is mostly suggestive of yeast infection. One vaginal swab test is needed to confirm the diagnosis.

Here, you need to consult with your gynecologist for proper guidance through investigation & medication for delayed period.

Maintain genital hygiene properly. Oral anti fungal medication with vaginal suppository is very much helpful to eliminate yeast infection.

Avoid stress by regular deep breathing, take healthy diet with iron supplements, keep bowel habit regular, control body wt by regular exercise/ yoga and take proper sleep.

Be well & take care.
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor